# SDR CALA2013110500813

- Difficulty date: October 30, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610645
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS CORROSION ON BOTTOM GATE.  REMOVED CORROSION IAW SRM 51-10 -02 PAR 15 FIG 1.   FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 FIG 101 DETAIL IV.  R & R BOTTOM GATE IAW AMM 52-11-38-004-001 & 52-11-38-404-009
